# SDR SWIA202265456

- Difficulty date: February 9, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, AT AND BELOW FLOOR, AT FS288 AND APPROXIMATELY RBL14, BETWEEN 2 INTERCOSTALS, SUPPORT BRACKET HAS AEAS OF CORROSION.  (MARKED).      (C-CHECK RO 4/25/2022)    REPLACED GALLEY 1 ANCHOR FITTING AT FS288.00 RBL14 PER CRJ900 SRM 51-42-20-001-001-A01 & DRAWING DWG SH670-32120 REV. D. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
